# SDR R61A201706260528

- Difficulty date: June 26, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 34,268 hours, 21,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 90
- Part time: 34,268 hours, 21,408 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE SHEAR TIE AT FRAME 90. MAINTENANCE REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-02, 51-43-03, 51-40-02,  & 51-31-00.
